Ready to Help Whenever You Need Us
We know who to talk to, where to find answers, and what steps you need to take. Let us put our 30 years of experience to work for you.
The Food and Drug Administration (FDA) and Johnson & Johnson have alerted healthcare professionals to changes in the prescribing information for antipsychotic drug Haldol (Haloperidol).
New warnings address the risk of cardiovascular events including sudden death, QT prolongation and Torsades de Pointes (TdP) in patients treated with Haldol intravenously or at higher than recommended doses. Intravenous administration of Haldol is an off-label use not currently approved by the FDA.
Torsades de Pointes (TdP) is a rare ventricular arrhythmia associated with a prolonged QT interval. A QT interval is the duration of electrical activity controlling contraction of the heart muscle. Prolonging it can cause life-threatening arrhythmias, cardiac arrest, and sudden death.
Haldol Linked to Tardive Dyskinesia
Haldol use has also been linked to Tardive Dyskinesia, a serious neurological condition characterized by persistent involuntary movements of the tongue, face, mouth or jaw (e.g., protrusion of tongue, puffing of cheeks, puckering of mouth, chewing movements), sometimes accompanied by involuntary movements of the arms, legs, and trunk.
If you or your loved one has suffered a Haldol injury, contact us today. Submit the form to the right and we’ll let you know if you have a case and if we can represent you.